# SDR SWAA2023062155604

- Difficulty date: June 4, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 661BB AT RT WING (1 EA) 2023-361111<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17/OCT/23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 26/MAR/24.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22/JAN/24.;[04] TOOL USED: MULTIMETER P/N: FLUKE 179 S/N: 97220166 DUE DATE: 24-FEB-24.;[05] REPAIRED ACCESS PANEL 661BB AT RT WING. IAW B737-700 SRM 51-70-05-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED.
